question-icon

What Causes Vaginal Spotting, Cramps And Lower Back Pain After Taking Plan B?

default
Posted on Tue, 11 Aug 2015
Question: Took the morning after pill twice within a cycle. Less than a week out from that. Experiencing light bleeding, bad cramps, headache, and lower back pain. Pregnancy or side effects of plan b?
doctor
Answered by Dr. Richa Agarwal (33 minutes later)
Brief Answer:
Most probably a side effects of plan-b.

Detailed Answer:
Hello dear,
Thanks for your query at hcm about your health care.
I can understand your concerns.
As you had plan- b( morning after pill) both the time within time the chances of pregnancy are quite low in your case.
The above mentioned symptoms are most probably a side effects of pill due to hormonal disturbance caused by high doses of hormone in it.
These symptoms are resolved in 3-4 days, take a good quantity of green tea, drink a lot of water and consume healthy and nutritious diet.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (9 minutes later)
Are there any symptoms of a pregnancy that could occur that couldn't be caused by plan b?
doctor
Answered by Dr. Richa Agarwal (12 minutes later)
Brief Answer:
light bleeding and cramps occur in case of pregnancy.

Detailed Answer:
Hello dear,
These are most probably a symptoms of side effects of plan- b but light bleeding and cramps can occur in pregnancy also.
Hope found useful.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (39 hours later)
Is it also likely to experience hot flashes and darkening of the nipples?
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
Yes, it can also be a side effect of I-pill.

Detailed Answer:
Hello dear,
Hot flashes and darkening of nipples can be due to hormonal changes and a side effect of I-pill( but not very common) .
Hope found useful.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3827 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Vaginal Spotting, Cramps And Lower Back Pain After Taking Plan B?

Brief Answer: Most probably a side effects of plan-b. Detailed Answer: Hello dear, Thanks for your query at hcm about your health care. I can understand your concerns. As you had plan- b( morning after pill) both the time within time the chances of pregnancy are quite low in your case. The above mentioned symptoms are most probably a side effects of pill due to hormonal disturbance caused by high doses of hormone in it. These symptoms are resolved in 3-4 days, take a good quantity of green tea, drink a lot of water and consume healthy and nutritious diet. Hope found useful. Good luck. Regards